# SDR NACA202307070022

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,154 hours, 970 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG COOLING MANIFOLD SUPPORT LINK AT HPT 2 O'CLOCK FOUND WORN. REMOVED AND REPLACED NO.2 ENG COOLING MANIFOLD SUPPORT LINK BEARING AS PER B767-300 AMM 70-50-00 REV. 139 - APR 22/2023
